Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 5, 2023, 11:37 AM EDT for Ingham County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2023, 11:37 AM EDT (15:37 UTC)
- Expired
- Apr 5, 2023, 12:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ingham County, MI
The radar
The Detroit radar (KDTX), 79 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 8:41 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
061 WUUS53 KGRR 051537 SVRGRR MIC065-051630- /O.NEW.KGRR.SV.W.0021.230405T1537Z-230405T1630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Grand Rapids MI 1137 AM EDT Wed Apr 5 2023 The National Weather Service in Grand Rapids has issued a * Severe Thunderstorm Warning for... Ingham County in south central Michigan... * Until 1230 PM EDT. * At 1137 AM EDT, severe thunderstorms were located along a line extending from Morrice to near Mason, moving northeast at 75 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Lansing... Mason... East Lansing... Williamston... Leslie... Stockbridge... Edgemont Park... Aurelius... Onondaga... Bunker Hill... Webberville... Dansville... Eden... Fitchburg... Okemos... Bell Oak... Holt... Mason Jewett Airport... Haslett... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 400 PM EDT for south central Michigan. For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. These storms may cause serious injury and significant property damage. A Tornado Watch remains in effect until 400 PM EDT for south central Michigan. && LAT...LON 4242 8460 4277 8460 4277 8416 4243 8414 TIME...MOT...LOC 1537Z 235DEG 67KT 4284 8417 4253 8446 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ NJJ
3 follow-up statements
265
WWUS53 KGRR 051555
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
1155 AM EDT Wed Apr 5 2023
MIC065-051630-
/O.CON.KGRR.SV.W.0021.000000T0000Z-230405T1630Z/
Ingham MI-
1155 AM EDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR INGHAM COUNTY...
At 1155 AM EDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Williamston to Leslie, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lansing... Mason... Williamston...
Leslie... Stockbridge... Aurelius...
Onondaga... Bunker Hill... Webberville...
Dansville... Eden... Fitchburg...
Bell Oak... Mason Jewett Airport...
Okemos...
Haslett...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8460 4277 8435 4277 8416 4243 8414
4242 8460
TIME...MOT...LOC 1555Z 251DEG 41KT 4272 8418 4244 8443
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CAS867 WWUS53 KGRR 051607 SVSGRR Severe Weather Statement National Weather Service Grand Rapids MI 1207 PM EDT Wed Apr 5 2023 MIC065-051630- /O.CON.KGRR.SV.W.0021.000000T0000Z-230405T1630Z/ Ingham MI- 1207 PM EDT Wed Apr 5 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR SOUTHEASTERN INGHAM COUNTY... At 1207 PM EDT, severe thunderstorms were located along a line extending from near Williamston to 9 miles southwest of Leslie, moving northeast at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Mason... Williamston... Leslie... Stockbridge... Onondaga... Bunker Hill... Webberville... Dansville... Eden... Fitchburg... Mason Jewett Airport... Bell Oak... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 400 PM EDT for south central Michigan. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4277 8420 4277 8416 4243 8414 4242 8460 TIME...MOT...LOC 1607Z 237DEG 37KT 4267 8420 4236 8458 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CAS
040
WWUS53 KGRR 051631
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
1231 PM EDT Wed Apr 5 2023
MIC065-051640-
/O.EXP.KGRR.SV.W.0021.000000T0000Z-230405T1630Z/
Ingham MI-
1231 PM EDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN INGHAM COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire for Ingham County.
A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.
LAT...LON 4277 8420 4277 8416 4243 8414 4242 8460
TIME...MOT...LOC 1630Z 235DEG 67KT 4290 8374 4260 8413
$$
CASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:14 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 5, 10:14 AM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 1014 AM EDT Wed Apr 5 2023 LATEST UPDATE... Update .UPDATE... Issued at 1010 AM EDT Wed Apr 5 2023 The flood watch was allowed to expire. We did issue an areal flood advisory for parts of the watch area and several river forecast points are under a warning. By noon based on the latest trends it appears the bulk of the heaviest rain will be east of the region. We will then focus on the cold front that arrives in the afternoon but that precipitation should last less than an hour and may very well be scattered. && .DISCUSSION...(Today through next Tuesday) Issued at 325 AM EDT Wed Apr 5 2023 - Severe weather potential today - A warm front lifting north through our area early to mid morning and a cold front approaching from the west will set the stage for strong to severe storms today. The relatively best chance for svr wx will come from mid to late morning through the afternoon. There is potential for wind and hail and possibly isolated tornadoes given a very favorable kinematic environment with strong deep layer shear conducive to supercell formation. 00Z HREF guidance suggests the sig tor parameter will reach 2-3 across portions of our area this aftn just ahead of the front which is pretty significant for our area. A fairly unidirectional wind profile with height once the warm front lifts north of our area in conjunction with strong deep layer shear suggests potential for splitting supercells. The warm front should already be located from near Pentwater ese to Alma by 12Z this morning. How favorable the thermodynamic environment will become is more questionable. However the 00Z HREF continues to suggest sb/mu cape values will reach 1000-1500 j/kg ahead of the front. This is more than sufficient for potentially robust convective development in conjunction with favorable lift, moisture and deep layer shear. It is a complex fcst with a possibility that extensive morning clouds and scattered showers and storms may keep the atmosphere fairly worked over and mitigate the svr wx threat for our area. However current rgnl radar trends really don't support this as the most likely outcome (although convection currently over northern Missouri could reach our area by mid morning). Cold lake MI waters would also cause sfc based convection to weaken considerably. All things considered though we believe there is potential for severe wx including an isolated tornado or two later today. - Fair weather returns late this week - A high pressure ridge will gradually build in from the west and bring fair wx late this week and it will turn much cooler Thursday and Friday. Temps will undergo a gradual moderating trend this weekend. No significant pcpn events are expected for the upcoming week after the rain and convection today. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 745 AM EDT Wed Apr 5 2023 Thunderstorms will bring brief IFR conditions this morning into this afternoon. LLWS of around 50 knots between the surface and 2000 feet will persist this morning. Thunderstorms with downburst winds over 40 knots and large hail can be expected this morning into early afternoon. Surface winds will gust to 30 knots even without thunderstorms today. The heavy storms will move east this afternoon with improving conditions this evening behind the cold front. && .MARINE... Issued at 325 AM EDT Wed Apr 5 2023 Winds and waves will remain hazardous to small craft through Thursday. In addition thunderstorms will pose a hazard to mariners today with potential for frequent lightning, large hail, and briefly stronger wind gusts to gale or storm force. && .HYDROLOGY... Issued at 325 AM EDT Wed Apr 5 2023 Thunderstorms today could bring locally heavy rain with precipitable water values way up to around 1.5 inches this morning. Given antecedent saturated conditions, water will runoff into area rivers and streams and contribute to rising water levels. In addition, ponding of water in low lying and poor drainage areas will occur easier than usual given saturated grounds. Persons living along rivers or their tributaries should pay close attention to the river forecasts over the next few days and have a plan to respond if flood waters rise. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...Small Craft Advisory until 8 PM EDT this evening for LMZ844>849. && UPDATE...MJS DISCUSSION...Laurens AVIATION...Ostuno HYDROLOGY...Laurens MARINE...Laurens
Hazardous weather outlook, Apr 5, 3:47 AM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 347 AM EDT Wed Apr 5 2023 MIZ037>040-043>046-050>052-056>059-064>067-071>074-060800- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 347 AM EDT Wed Apr 5 2023 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Occasional thunderstorms are expected this morning through the afternoon. Damaging wind gusts, large hail, and isolated tornadoes are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. LMZ844>849-060800- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 347 AM EDT Wed Apr 5 2023 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Winds and waves will be hazardous to small craft today. Thunderstorms will pose a hazard to mariners today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Winds and waves will be hazardous to small craft Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today.
In the hours before
Local storm report, Apr 5, 10:42 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1042 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND GST 1 WNW REEMAN 43.45N 86.03W
04/05/2023 M49 MPH NEWAYGO MI MESONET
MESONET STATION MIRFW 1.4 NE BRUNSWICK
(MAWN).
0912 AM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
04/05/2023 M49 MPH LMZ844 MI MESONET
MESONET STATION XSTJ ST. JOSEPH PIER.
1001 AM NON-TSTM WND GST 2 SSW COMSTOCK PARK 43.01N 85.68W
04/05/2023 M46 MPH KENT MI MESONET
MESONET STATION CW2389 WALKER.
1000 AM NON-TSTM WND GST MEARS 43.68N 86.41W
04/05/2023 M44 MPH OCEANA MI MESONET
MESONET STATION MIMEA MEARS (MAWN).
1000 AM NON-TSTM WND GST 3 E WRIGHT 43.12N 85.76W
04/05/2023 M41 MPH KENT MI MESONET
MESONET STATION MISPT 2.7 E WRIGHT (MAWN).
0943 AM NON-TSTM WND GST 1 SSE SPRINGFIELD 42.32N 85.23W
04/05/2023 M39 MPH CALHOUN MI ASOS
ASOS STATION KBTL BATTLE CREEK EXECUTIVE
AIRPORT.
0846 AM NON-TSTM WND GST 4 E ALLEGAN 42.52N 85.77W
04/05/2023 M38 MPH ALLEGAN MI MESONET
MESONET STATION DW6933 ALLEGAN.
&&Local storm report, Apr 5, 10:45 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1045 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM TSTM WND GST 17 W KEELER 42.12N 86.49W
04/05/2023 M49 MPH LMZ844 MI MESONET
MESONET STATION XSTJ ST. JOSEPH PIER.
0759 AM TSTM WND GST 2 ESE NORTH DORR 42.76N 85.73W
04/05/2023 M47 MPH ALLEGAN MI MESONET
MESONET STATION AV010 NORTH DORR.
0955 AM TSTM WND GST SPARTA 43.16N 85.71W
04/05/2023 M47 MPH KENT MI TRAINED SPOTTER
1001 AM TSTM WND GST 2 SSW COMSTOCK PARK 43.01N 85.68W
04/05/2023 M46 MPH KENT MI MESONET
MESONET STATION CW2389 WALKER.
0800 AM TSTM WND GST 3 SSW SOUTH HAVEN 42.36N 86.29W
04/05/2023 M45 MPH VAN BUREN MI MESONET
MESONET STATION MISHV 3.1 S SOUTH HAVEN
(MAWN).
1000 AM TSTM WND GST MEARS 43.68N 86.41W
04/05/2023 M44 MPH OCEANA MI MESONET
MESONET STATION MIMEA MEARS (MAWN).
0855 AM TSTM WND GST 4 S IONIA 42.93N 85.07W
04/05/2023 M41 MPH IONIA MI AWOS
AWOS STATION KY70 IONIA COUNTY ARPT.
1000 AM TSTM WND GST 3 E WRIGHT 43.12N 85.76W
04/05/2023 M41 MPH KENT MI MESONET
MESONET STATION MISPT 2.7 E WRIGHT (MAWN).
0943 AM TSTM WND GST 1 SSE SPRINGFIELD 42.32N 85.23W
04/05/2023 M39 MPH CALHOUN MI ASOS
ASOS STATION KBTL BATTLE CREEK EXECUTIVE
AIRPORT.
0846 AM TSTM WND GST 4 E ALLEGAN 42.52N 85.77W
04/05/2023 M38 MPH ALLEGAN MI MESONET
MESONET STATION DW6933 ALLEGAN.
1021 AM TSTM WND DMG 3 ESE ROCKFORD 43.12N 85.50W
04/05/2023 KENT MI TRAINED SPOTTER
LARGE TREE DOWN ON POWER LINE.
&&Local storm report, Apr 5, 10:55 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TSTM WND GST 4 S IONIA 42.93N 85.07W
04/05/2023 M41 MPH IONIA MI AWOS
AWOS STATION KY70 IONIA COUNTY ARPT.
&&
MWSLocal storm report, Apr 5, 10:56 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND GST 3 WNW DOWLING 42.53N 85.30W
04/05/2023 M37 MPH BARRY MI MESONET
MESONET STATION MIPCC 2.6 W DOWLING (MAWN).
&&
MWSLocal storm report, Apr 5, 10:59 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1059 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
04/05/2023 M47 MPH KALAMAZOO MI ASOS
ASOS STATION KAZO KALAMAZOO/BC INTL AIRPORT.
&&
MWSLocal storm report, Apr 5, 11:04 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1104 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST 2 SSW CASCADE 42.88N 85.52W
04/05/2023 M56 MPH KENT MI ASOS
&&
MWSThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:04 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Ingham, Ionia | 34 min |
| Apr 5, 12:08 AM EDT | Special Marine Warning | GRR | 18 min | |
| Apr 5, 1:21 AM EDT | Special Marine Warning | GRR | 54 min | |
| Apr 5, 3:21 AM EDT | Special Weather Statement | GRR | Mason | 54 min |
| Apr 5, 5:07 AM EDT | Special Weather Statement | GRR | Muskegon | 23 min |
| Apr 5, 6:44 AM EDT | Special Marine Warning | GRR | 61 min | |
| Apr 5, 7:18 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo, Van Buren | 42 min |
| Apr 5, 7:29 AM EDT | Special Marine Warning | GRR | 31 min | |
| Apr 5, 7:46 AM EDT | Special Weather Statement | GRR | Ionia, Kent, Ottawa | 59 min |
| Apr 5, 8:02 AM EDT | Special Weather Statement | GRR | Clinton, Gratiot | 58 min |
| Apr 5, 8:22 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta, Montcalm | 53 min |
| Apr 5, 8:45 AM EDT | Special Marine Warning | GRR | 90 min | |
| Apr 5, 9:12 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 7 more | 6 hr |
| Apr 5, 9:18 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 57 min |
| Apr 5, 9:54 AM EDT | Severe Thunderstorm Warning | GRR | Kent | 42 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | GRR | Eaton | 47 min |
| Apr 5, 10:14 AM EDT | Severe Thunderstorm Warning | GRR | Clinton, Ingham | 61 min |
| Apr 5, 10:17 AM EDT | Severe Thunderstorm Warning | GRR | Ionia, Montcalm | 37 min |
| Apr 5, 10:34 AM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 41 min |
| Apr 5, 10:38 AM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 52 min |
| Apr 5, 10:54 AM EDT | Severe Thunderstorm Warning | GRR | Barry | 34 min |
| Apr 5, 11:12 AM EDT | Severe Thunderstorm Warning | GRR | Eaton | 46 min |
| Apr 5, 11:26 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 50 min |
| Apr 5, 11:53 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 49 min |
| Apr 5, 11:54 AM EDT | River Flood Warning | GRR | Newaygo | 6 days |
| Apr 5, 11:54 AM EDT | River Flood Warning | GRR | Newaygo | 6 days |
| Apr 5, 11:54 AM EDT | River Flood Warning | GRR | Kent | 5 days |
| Apr 5, 11:54 AM EDT | River Flood Warning | GRR | Ottawa | 8 days |
| Apr 5, 11:54 AM EDT | River Flood Warning | GRR | Ingham | 34 hr |
| Apr 5, 12:22 PM EDT | Gale Warning | GRR | 8 hr | |
| Apr 5, 3:49 PM EDT | River Flood Warning | GRR | Clinton | 52 hr |
| Apr 5, 3:49 PM EDT | River Flood Warning | GRR | Ingham | 64 hr |
| Apr 5, 3:49 PM EDT | River Flood Warning | GRR | Ionia | 4 days |
| Apr 5, 3:49 PM EDT | River Flood Warning | GRR | Kent | 4 days |
| Apr 5, 3:49 PM EDT | River Flood Warning | GRR | Kent | 6 days |
| Apr 5, 3:49 PM EDT | River Flood Warning | GRR | Kent | 5 days |
| Apr 5, 6:02 PM EDT | River Flood Warning | GRR | Gratiot | 18 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.